skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Controllability of giant connected components in a directed network

Authors:
; ; ;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1352984
Grant/Contract Number:  
AC07-051D14517
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review E
Additional Journal Information:
Journal Name: Physical Review E Journal Volume: 95 Journal Issue: 4; Journal ID: ISSN 2470-0045
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Liu, Xueming, Pan, Linqiang, Stanley, H. Eugene, and Gao, Jianxi. Controllability of giant connected components in a directed network. United States: N. p., 2017. Web. doi:10.1103/PhysRevE.95.042318.
Liu, Xueming, Pan, Linqiang, Stanley, H. Eugene, & Gao, Jianxi. Controllability of giant connected components in a directed network. United States. doi:10.1103/PhysRevE.95.042318.
Liu, Xueming, Pan, Linqiang, Stanley, H. Eugene, and Gao, Jianxi. Mon . "Controllability of giant connected components in a directed network". United States. doi:10.1103/PhysRevE.95.042318.
@article{osti_1352984,
title = {Controllability of giant connected components in a directed network},
author = {Liu, Xueming and Pan, Linqiang and Stanley, H. Eugene and Gao, Jianxi},
abstractNote = {},
doi = {10.1103/PhysRevE.95.042318},
journal = {Physical Review E},
number = 4,
volume = 95,
place = {United States},
year = {2017},
month = {4}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: 10.1103/PhysRevE.95.042318

Citation Metrics:
Cited by: 1 work
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

Controllability analysis of networks
journal, May 2007


The Size of the Giant Component of a Random Graph with a Given Degree Sequence
journal, September 1998


Catastrophic cascade of failures in interdependent networks
journal, April 2010

  • Buldyrev, Sergey V.; Parshani, Roni; Paul, Gerald
  • Nature, Vol. 464, Issue 7291
  • DOI: 10.1038/nature08932

Control Profiles of Complex Networks
journal, March 2014


Vulnerability and controllability of networks of networks
journal, November 2015


Error and attack tolerance of complex networks
journal, July 2000

  • Albert, Réka; Jeong, Hawoong; Barabási, Albert-László
  • Nature, Vol. 406, Issue 6794
  • DOI: 10.1038/35019019

The Bethe lattice spin glass revisited
journal, March 2001

  • Mézard, M.; Parisi, G.
  • The European Physical Journal B, Vol. 20, Issue 2
  • DOI: 10.1007/PL00011099

Controllability of complex networks
journal, May 2011

  • Liu, Yang-Yu; Slotine, Jean-Jacques; Barabási, Albert-László
  • Nature, Vol. 473, Issue 7346
  • DOI: 10.1038/nature10011

Percolation in directed scale-free networks
journal, July 2002


Collective Motion in a Network of Self-Propelled Agent Systems
journal, December 2015


Correlations in connected random graphs
journal, March 2008


Giant strongly connected component of directed networks
journal, July 2001


Statistical mechanics of complex networks
journal, January 2002


Breakdown of interdependent directed networks
journal, January 2016

  • Liu, Xueming; Stanley, H. Eugene; Gao, Jianxi
  • Proceedings of the National Academy of Sciences, Vol. 113, Issue 5
  • DOI: 10.1073/pnas.1523412113

Scale-Free Networks: A Decade and Beyond
journal, July 2009


Detection of driver metabolites in the human liver metabolic network using structural controllability analysis
journal, January 2014


Robustness of interdependent networks under targeted attack
journal, June 2011


Percolation of partially interdependent scale-free networks
journal, May 2013


Mathematical Description of Linear Dynamical Systems
journal, January 1963

  • Kalman, R. E.
  • Journal of the Society for Industrial and Applied Mathematics Series A Control, Vol. 1, Issue 2
  • DOI: 10.1137/0301010

Robustness of a network formed by n interdependent networks with a one-to-one correspondence of dependent nodes
journal, June 2012


Random graphs with arbitrary degree distributions and their applications
journal, July 2001


Emergence of Scaling in Random Networks
journal, October 1999


Interdependent Networks: Reducing the Coupling Strength Leads to a Change from a First to Second Order Percolation Transition
journal, July 2010


Towards a proteome-scale map of the human protein–protein interaction network
journal, September 2005

  • Rual, Jean-François; Venkatesan, Kavitha; Hao, Tong
  • Nature, Vol. 437, Issue 7062
  • DOI: 10.1038/nature04209

Robustness of a Network of Networks
journal, November 2011


Realistic control of network dynamics
journal, June 2013

  • Cornelius, Sean P.; Kath, William L.; Motter, Adilson E.
  • Nature Communications, Vol. 4, Issue 1
  • DOI: 10.1038/ncomms2939

The large-scale organization of metabolic networks
journal, October 2000

  • Jeong, H.; Tombor, B.; Albert, R.
  • Nature, Vol. 407, Issue 6804
  • DOI: 10.1038/35036627

Sampling properties of random graphs: The degree distribution
journal, September 2005


Network Analysis in the Social Sciences
journal, February 2009


Subnets of scale-free networks are not scale-free: Sampling properties of networks
journal, March 2005

  • Stumpf, M. P. H.; Wiuf, C.; May, R. M.
  • Proceedings of the National Academy of Sciences, Vol. 102, Issue 12
  • DOI: 10.1073/pnas.0501179102

Structural controllability
journal, June 1974


A critical point for random graphs with a given degree sequence
journal, March 1995


Controlling Complex Networks: How Much Energy Is Needed?
journal, May 2012


Spectrum of controlling and observing complex networks
journal, August 2015

  • Yan, Gang; Tsekenis, Georgios; Barzel, Baruch
  • Nature Physics, Vol. 11, Issue 9
  • DOI: 10.1038/nphys3422

Target control of complex networks
journal, November 2014

  • Gao, Jianxi; Liu, Yang-Yu; D'Souza, Raissa M.
  • Nature Communications, Vol. 5, Issue 1
  • DOI: 10.1038/ncomms6415

Control of Neuronal Network in Caenorhabditis elegans
journal, September 2015


Universal resilience patterns in complex networks
journal, February 2016

  • Gao, Jianxi; Barzel, Baruch; Barabási, Albert-László
  • Nature, Vol. 530, Issue 7590
  • DOI: 10.1038/nature16948

Control Centrality and Hierarchical Structure in Complex Networks
journal, September 2012


Emergence of bimodality in controlling complex networks
journal, June 2013

  • Jia, Tao; Liu, Yang-Yu; Csóka, Endre
  • Nature Communications, Vol. 4, Issue 1
  • DOI: 10.1038/ncomms3002

Control Capacity and A Random Sampling Method in Exploring Controllability of Complex Networks
journal, August 2013

  • Jia, Tao; Barabási, Albert-László
  • Scientific Reports, Vol. 3, Issue 1
  • DOI: 10.1038/srep02354